Question

 Terrible metformin side effects?

Answer i take the same with no side effects,check with your doctor he may change your medication.x
http://answers.yahoo.com/question/index?qid=20090420073312AAN2XQ8

Top Q&A For: Terrible metformin side effects

What are side effects of Metformin?

The most common adverse effect of metformin is gastrointestinal upset, including diarrhea, cramps, nausea, vomiting and increased flatulence; metformin is more commonly associated with gastrointest... Read More »
http://answers.yahoo.com/question/index?qid=20100228031853AAXWaOa

What Are The Side Effects Of Metformin?

Many people see prescription drugs as a last resort. And there's some basis for this caution: most drugs have side effects, ranging from annoying to fatal. However, not treating diseases also has s... Read More »
http://www.healthcentral.com/allergy/h/what-are-the-side-effects-of-metformin.html

What is the side effects of metformin?

What are the possible side effects of metformin? Get emergency medical help if you have any of these symptoms of lactic acidosis: weakness, increasing sleepiness, slow heart rate, cold feeling, mus... Read More »
http://wiki.answers.com/Q/Adverse_side_effects_of_metformin

How about side effects of metformin ?

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat. This medication may cause lactic acido... Read More »
http://www.drugs.com/mtm/metformin.html


feedback
loading